What Do Cocaine Overdose Signs Look Like? - Detox To Rehab

What Do Cocaine Overdose Signs Look Like?

what does cocaine overdose look like

What Do Cocaine Overdose Signs Look Like?

September 23rd, 2019 in Substance Abuse
0 Comments

Cocaine is often viewed as being a party drug. People assume that it is only taken socially and that it isn’t something that people become addicted to, but that isn’t the case. There are nearly 14,000 Cocaine overdoses in the United States alone.

Addiction to Cocaine causes people to do and behave in ways that don’t come naturally to them. Many people with Cocaine addiction end up facing legal, relationship, and health problems over time. It’s important for someone with addiction to get professional help to be able to understand and stay clean from drugs.

Because Cocaine is so readily available, the chances of an overdose are higher than you may think. It’s essential to be able to identify cocaine overdose signs easily as it can lead to death quickly. The following guide walks you through everything you need to know about a Cocaine overdose.

How Much Cocaine Does It Take to Overdose?

Many people think that everyone can take a few bumps of Cocaine every once in a while, without having to worry about overdosing. This isn’t true, though. The amount of Cocaine that can be taken without causing an overdose varies from person to person.

Some people can take more Cocaine than someone else based on their age, overall health, and even previous drug use. Risking your health by trying Cocaine isn’t a good idea. You could overdose within a matter of just one hit and end up in a coma or even death.

How Can You Tell If Someone Is Using Cocaine?

If you aren’t a Cocaine user, it can be hard to know what signs to look for to identify that someone is using the drug. Someone using Cocaine can become delirious because it is a stimulant that causes them to stay awake for hours on end. Lack of sleep often causes people to hallucinate and start to become paranoid.

Paranoia often causes people to become irrational. They may think that someone is after them or against them when they aren’t. It’s common for people using Cocaine to look out of the windows constantly out of fear that someone is coming to arrest them or attack them.

Cocaine use often causes people to lose weight very rapidly. The drug mutes hunger pains causing the person to eat less and less. It can also cause them to become very talkative and hyper. As a stimulant, it raises the heartbeat and often gives users a burst of energy. If someone starts getting nosebleeds frequently along with the other signs of Cocaine abuse listed above, there is a good chance that they are using Cocaine regularly.

Knowing Cocaine Overdose Signs

If you think that someone you love is using Cocaine, it’s essential to know how to spot the signs. Learning and understanding cocaine overdose signs will help you help your loved one with urgency in order to save their life. There are visible physical signs to look for that can make it apparent the person is overdosing.

Cocaine can cause someone’s body temperature to rise very rapidly. When this happens, they will start to sweat profusely. The drug also causes the heart to beat very rapidly. This can cause them to start having trouble breathing and to experience horrible chest pains.

When someone takes too much Cocaine, their body will try to get it out as quickly as possible. This is where nausea and vomiting come into play. People who are overdosing will often become violently ill as their body tries to eliminate the drugs. An overdose can also cause the person to begin to seize, pass out, or even stop breathing. Knowing how to give CPR to the person could save their life. It’s essential to pay attention to the person carefully so that you can call 911 as soon as you start seeing any of the signs that an overdose is happening.

What Happens After Someone Overdoses from Cocaine?

When people hear the term overdose, they assume that it means that the person died from their drug use. An overdose means that the person had too many drugs in their system for their body to handle. Overdoses do not always lead to death, but it can.

After someone overdoses from Cocaine, they need to be taken to a hospital immediately. There is no medication available to reverse the effects of Cocaine-like there are with other drugs. This means that the person needs to be given IV fluids to help restore their body’s natural balance. They also may need breathing support to ensure that their body can get the oxygen that it needs. Medications can be given to help minimize the pain that the person feels and to ensure that the drugs get out of their system as quickly as possible.

After someone overdoses, tests need to be run to see how badly the drug has damaged their body. There are times when significant damage can be done to the heart, brain, lungs, or other parts of the body. These issues need to be treated quickly in order for the person to be able to regain their health. If these issues go untreated, it could lead to death.

Surviving an Overdose

If someone does survive an overdose, it’s important for them to use the situation as a wakeup call that they need to stop using. They need to seek professional help to assist them in getting clean from the drugs. It’s prevalent for those in addiction to go back to using after an overdose and end up having a fatal overdose because their body is so worn down from the last overdose they had.

If a loved one becomes hospitalized for an overdose, try not to be too critical of them. Taking the time to support and love them could be the spark they need to realize that they have to make changes in their life. Help them find a treatment facility that can provide them with the care that they need and be willing to get them a second chance to create the life they deserve to have.

No Comments

Post A Comment